# SDR SWIA2025082500427

- Difficulty date: April 27, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SURROUND STRUCTURE FWD AVIONICS BAY DOOR LANDING.    REMOVED CORROSION ON INTERNAL SURROUND STRUCTURE FWD AVIONICS BAY DOOR LANDING.  NOMINAL THICKNESS OF 0.120" REMAINING THICKNESS OF 0.110". MATERIAL LOSS OF 0.010" IS WITHIN LIMITS OF GREO 690-53-21-032 REV -- CAL DUE 2008/03/07 WHICH ALLOWS 0.040" MATERIAL LOSS. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONINTUATION CARD FOR DETAILS.
